# SDR SIMA20130607001

- Difficulty date: June 7, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 25,522 hours, 18,083 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC690330001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C CHECK FOUND CAPTAINS AFT BULKHEAD IS CORRODED ON AFT LOWER INBD CORNER JUST ABOVE CROSSBEAM AT FS 280.00.  THE ACFT WAS REMOVED FROM SERVICE.  REPAIRED IAW EO CR-53MR-174.  LEVEL OF CORROSION NOT SPECIFIED.  THE ACFT WAS RETURNED TO SERVICE.
